# SDR TWAA9816701

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3350
- Condition: Failed
- Location: Row 16
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS WERE REPORTED INOPERATIVE AT CABIN ROWS 1, 3, 10 AND 16.  CORRECTIONS WERE DEFERRED PER MEL.  ON LAYOVER RESEATED BULBS AT ROWS 1, 3 AND 10.  REPLACED BULB AT ROW 16.  CHECK-C 1-15-98 STL.
